# SDR UALA2012052402908

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 65,131 hours, 11,593 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772221
- Part serial: 569
- Condition: Damaged
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE PACK BUSTLE, DAMAGED L2 DOOR FWD LAV 121.  SLIDE LEAKING SEA DYE.  REPLACED L2 DOOR MOUNTED ESCAPE SLIDE PACK PER AMM.
